EconPapers    
Economics at your fingertips  
 

The Marginal Density of Bivariate Cointegration Estimators

Karim Abadir and Paolo Paruolo

Discussion Papers from University of Exeter, Department of Economics

Abstract: The limiting marginal density of efficient estimators of bivariate cointegration vectors is derived in closed form. The formula is exact, and it consists of highly efficient convergent expansion. It is used to plot the density. Furthermore, it is manipulated analytically to reveal features that could not be uncovered by Monte Carlo. For example, it is demonstrated that moments of any integer order exist, and the derived unconditional (marginal) density is compared to the conditional one which is normal.

Keywords: time series; econometrics; cointegration (search for similar items in EconPapers)
Pages: 6 pages
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:exe:wpaper:9405

Access Statistics for this paper

More papers in Discussion Papers from University of Exeter, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sebastian Kripfganz ().

 
Page updated 2025-03-19
Handle: RePEc:exe:wpaper:9405